# SDR QXEA2012081900896

- Difficulty date: August 19, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 MULTIPLE AREAS OF DAMAGE/CORROSION.  BLENDED OUT CORROSION IAW SRM 51-18-00-00-01, MEASURED AND FOUND DAMAGE TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK IAW  SRM 51-42-05-02-01, MATCH DRILLED NEW TRACK IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01.  APPLIED SURFACE PROTECTION TO RIVETS IAW SRM 51-25-10-02-01.
